English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Ulrich bundles on blowing ups

MPS-Authors
/persons/resource/persons235567

Kim,  Yeongrak
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

Kim_Ulrich bundles_oa_2016.pdf
(Any fulltext), 104KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Kim, Y. (2016). Ulrich bundles on blowing ups. Comptes Rendus Mathématique, 354(12), 1215-1218. doi:10.1016/j.crma.2016.10.022.


Cite as: https://hdl.handle.net/21.11116/0000-0004-1049-8
Abstract
There is no abstract available